# SDR UPS05845547

- Difficulty date: September 2, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37549301N
- Part serial: TAG505206
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 C PIT DOOR JAMB FITTING CRACKED I/B OF NR 2 TEE BOLT FITTING AT FWD SIDE.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 53-2-0 FIG 2D AND 51-1-20D.
